# SDR DALA1515797006

- Difficulty date: January 2, 2012
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 53,412 hours, 7,031 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Nr 4 Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP UPPER SURFACE DENTED.   REPAIRED IAW SRM 57-53-01, AND SRM 51-70-04.
